# SDR CA140326023

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780403103
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT REPORTED CORROSION BETWEEN THE FLAP TRACK NR 3 AND FLAP TRACK SUPPORT BEAM. ON IDENTIFYING THE CORROSION, THE BEAM WAS BLENDED TO DEPTHS UP TO 0.01 AND IN COMBINATION WITH ACFT VIBRATIONS RESULTED IN CRACKING.   A TRIAGE WAS CONDUCTED ON THE ISSUE AND THE RISK WAS DETERMINED TO BE LOW.
